# SDR DALA2023070605462

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 27,112 hours, 10,422 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4689058) DURING BOARDING PAX PED OVERHEATED AND STARTED SMOKING. ELECTRONIC CONTAINMENT BAG USED. INSTALLED NEW CONTAINMENT KIT IN AFT OVERHEAD BIN.
